# SDR CA960126034

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172F
- Engine: Cont O300D
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 05130631
- Condition: Cracked
- Location: Elev Bellcrank
- Part time: 5,948 hours
- Component: Cessna, 05130631
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AT THE ANNUAL INSPECTION OF THIS AIRCRAFT THE FORWARD ELEVATOR BELLCRANK SUPPORT BRACKET WAS FOUND CRACKED. THE LOCATION IS AT THE LEFT FORWARD ATTACHMENT ANGLE UNDER THE CABIN FLOOR AFT OF THE FUEL S ELECTOR. THE TOP BAR SUPPORTING THE BELLCRANK CENTRE BOLT WAS ALSO FOUND BROKEN. THE PART WAS NOT REPAIRABLE AND THEREFORE WAS REPLACED WITH NEW P/N 0513063-1. SUBMITTER NOTES THAT THE REPLACEMENT PART WAS FOUND TO BE MORE ROBUST THAN THE ORIGINAL.
